SciELO - Scientific Electronic Library Online

 
vol.31 número1Improving some sequences convergent to Euler-Mascheroni constantThe signature in actions of semisimple Lie groups on pseudo-Riemannian manifolds índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Resumo

COLLAO, Macarena; PIZARRO, Pamela  e  ROJO, Oscar. An upper bound on the largest signless Laplacian of an odd unicyclic graph. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp. 39-49. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000100005.

We derive an upper bound on the largest signless Laplacian eigenvalue of an odd unicyclic graph. The bound is given in terms of the largest vertex degree and the largest height of the trees obtained removing the edges of the unique cycle in the graph.

Palavras-chave : Laplacian matrix; signless Laplacian matrix; adjacency matrix; spectral radius; generalized Bethe tree   .

        · texto em Inglês     · pdf em Inglês